MathSciNet Relay Station
MathSciNet bibliographic data
MR2456744 35B41 (35Q30 37L30 76D05)
Vishik, M. I.; Chepyzhov, V. V. The global attractor of a nonautonomous two-dimensional Navier-Stokes system with a singularly oscillating external force. (Russian) Dokl. Akad. Nauk 413 (2007), no. 3, 301--304; translation in Dokl. Math. 75 (2007), no. 2, 236–239
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement